Journal article icon

Journal article

UNIVERSALITY IN QUANTUM COMPUTATION

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1098/rspa.1995.0065

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
PROCEEDINGS OF THE ROYAL SOCIETY-MATHEMATICAL AND PHYSICAL SCIENCES
Volume:
449
Issue:
1937
Pages:
669-677
Publication date:
1995-06-08
DOI:
EISSN:
1471-2946
ISSN:
0962-8444
URN:
uuid:34c03978-1762-48a7-9cff-c4c7e335387d
Source identifiers:
314379
Local pid:
pubs:314379

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP